Jump to content

Been on V for over a month now....


Recommended Posts

Just curious if after reinstating it takes some time to have the painful muscle pain in legs and arms and spasms calm down?
Link to comment
Share on other sites

You might want to consider talking to a moderator about your reinstatement.  You mention that you reinstated to 10 mg. Valium after taking 1 mg. clonazepam.  I took the same amount and crossed over to 20 mg. Valium; I believe this is the equivalent.  You might have to adjust that slightly given your situation, but it seems that 10 mg. is definitely not enough.  I hope your suffering ends soon, or at least improves a lot.

 

Mal

Link to comment
Share on other sites

Go to the Home page, scroll down to Planning Your Taper and click on General Taper Plans.  Post about your situation and one of the moderators should respond and help you with your taper. 

 

Things will work out for you--I wish you luck.

 

Mal

Link to comment
Share on other sites

×
×
  • Create New...